Some Remarks on Various Schur Convexity

Download PDF


DOI: 10.46793/KgJMat2202.241G


The aim of this work is to investigate the Schur convexity, Schur geometrically convexity, Schur harmonically convexity and Schur power convexity of some special functions. Some sufficient conditions are obtained to guarantee the above-mentioned properties satisfy. We attain some special inequalities. Also, we obtain some applications of main results.


Schur convex, Schur geometrically convex, Schur harmonic convex.


[1]   Y. M. Chu, G. D. Wang and X. M. Zhang, Schur convexity and Hadamard’s inequality, Math. Inequal. Appl. 13 (2010), 725–731.

[2]   Y. M. Chu, X. M. Zhang and G. D. Wang, The Schur geometrical convexity of the extended mean values, J. Convex Anal. 15(4) (2008), 707–718.

[3]   K. Z. Guan, Schur convexity of the complete symmetric function, Math. Inequal. Appl. 9 (2006), 567–576.

[4]   K. Z. Guan, A class of symmetric functions for multiplicatively convex function, Math. Inequal. Appl. 10 (2007), 745–753.

[5]   A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and its Applications, Academic Press, New York, 1979.

[6]   J. Meng, Y. M. Chu and X. M. Tang, The Schur-harmonic-convexity of dual form of the Hamy symmetric function, Mat. Vesnik 62(1) (2010), 37–46.

[7]   C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl. 3 (2000), 155–167.

[8]   Z. H. Yang, Schur power convexity of Gini means, Bull. Korean Math. Soc. 50(2) (2013), 485–498.

[9]   X. M. Zhang, Schur-convexity functions and isoperimetric inequalities, Proc. Amer. Math. Soc. 126(2) (1998), 461–470.